On the cohomology of the compactification of Deligne-Lusztig varieties

Haoran Wang Tsinghua University

mathscidoc:1906.01007

Annales de l'Institut Fourier, 64, (5), 2087-2126, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-06-26 18:01:39 uploaded by Haoran ] [ 256 downloads ] [ 0 comments ]
@inproceedings{haoran2014on,
  title={On the cohomology of the compactification of Deligne-Lusztig varieties},
  author={Haoran Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190626180139897008370},
  booktitle={Annales de l'Institut Fourier},
  volume={64},
  number={5},
  pages={2087-2126},
  year={2014},
}
Haoran Wang. On the cohomology of the compactification of Deligne-Lusztig varieties. 2014. Vol. 64. In Annales de l'Institut Fourier. pp.2087-2126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190626180139897008370.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved